# SDR DALA2023051003685

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 29,547 hours, 11,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3820 -FLT CNTRL- PERFORMED A GO-AROUND DUE TO FLAP LOCKOUT ON APPROACH. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. NO FAULTS FOUND. RAN FLAPS/SLATS FULL TRAVEL TWO TIMES WITH NO BINDING. FLAPS OPS CHECK NORMAL.
